MAUDE Adverse Event Report: INNOVATIVE HEALTH, LLC. N/A; INTRAVASCULAR ULTRASOUND CATHETER

INNOVATIVE HEALTH, LLC. N/A; INTRAVASCULAR ULTRASOUND CATHETER
Model Number 85900P
Medical Device Problem Codes Deformation Due to Compressive Stress (2889); Detachment of Device or Device Component (2907); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Innovative health llc became aware on (b)(6) 2025 of a reprocessed eagle eye platinum rx digital ivus catheter reported to be "separated".No injuries or other clinical signs/symptoms were reported.A review of the process control record was performed and no anomalies were noted.Innovative health received the device for investigation on (b)(6) 2025.The device was visually inspected and the tip was confirmed to be separated from the device.The tip was not returned along with the device for investigation.Deformation of the device shaft and transducer was also noted.The inner connector wires were found to be completely cut near the device transducer.Additional information was requested from the facility related to the usage of this device and no information was provided to innovative health.
 
Event or Problem Description
On (b)(6) 2025, the device was returned with a note stating, "catheter separated".No further details were provided.

Brand Name
N/A
Common Device Name
INTRAVASCULAR ULTRASOUND CATHETER
Manufacturer (Section D)
INNOVATIVE HEALTH, LLC.
1435 north hayden road
suite 100
scottsdale AZ 85257
Manufacturer (Section G)
INNOVATIVE HEALTH, LLC.
1435 north hayden road
suite 100
scottsdale AZ 85257
Manufacturer Contact
rebecca sturm
1435 north hayden road
suite 100
scottsdale, AZ 85257
MDR Report Key21653301
Report Number3011610434-2025-00001
Device Sequence Number9371969
Product Code OWQ
UDI-Device Identifier10841898131349
UDI-Public10841898131349
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K210655
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/29/2026
Device Model Number85900P
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/04/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2025
Initial Report FDA Received Date03/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown